# SDR IPXA2023011189786

- Difficulty date: December 29, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 64,117 hours, 21,757 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148T214020
- Condition: Cracked
- Location: Bs 1809 Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13, MAJOR REPAIR.  CRACK ON BS 1809.5 BULKHEAD HORIZONTAL INNER CHORD AT APPROXIMATELY WL 257, RBL 28.   SRM 53-80-08 REPAIR 10 REV.85.01 AND  EO B767-5310-85604-A
